# SDR DHL2007741523

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: BAC15201247
- Condition: Corroded
- Location: Bs 910-943
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON APU INLET SCREEN LWR FWD SUPPORT FRAME IN LMLG W/WELL, AT BS 910.  REMOVED FRAME SECTION, FABRICATED NEW FRAME SECTION FROM BAC1520-1247 EXTRUSION, 33" IN LENGTH, PO NR 994061, PER B727 SRM 53-10-2 FIG 4 AND 51-20-1.  TREATED, PRIMED, AND INSTALLED FRAME SECTION PER B727 SRM 51-10-2 AND 51-30-2.
